Vytorin leg cramps

Common Questions and Answers about Vytorin leg cramps

vytorin

For the past 2 days I have a very slight heat sensation in my lower left leg (no other problems). Is this some thing I should be concerned about now, or wait for my drs. appt in a few weeks?
Can Tamoxifen cause foot and leg cramps? I'm BC free now for 2 years and it seems like I started about then to get real bad foot and leg cramps. Can this be the cause???? I'm 69 yrs old ...
Vytorin is a combination Ezetimibe and simvastatin and I'm currently taking simvastatin. My doctor is switching my medicine due to my leg cramps to see if that will help. All of the cholesterol "statin" medicines can cause muscle cramps. This one works in the gut to keep your body from getting the cholesterol into your body in the first place.
Tiredness Numbness in the fingers usually the middle to small fingers. Cramps and contractions in the same places - under ribs ( front and back) on certain movements - (L) middle finger contracts ( only this finger) - cramp severe and uncontrollable inside (R) inner thigh. Severe burning ( like a hot needle) pain on top of ( R) foot in exactly the same spot each time. Lasts 10 minutes or so Tongue goes dark blue, numb and affects my speech .
Recently I began experiencing debilitating muscle cramps and spasms in my upper thighs. I can literally feel the muscles rolling and tightening under my skin. Nothing helps them. They occur mostly at night, but bending my leg too much can also trigger an attack. My pharmacist says its from the Lipitor. My doctor says its from Vitamin D and Magnesium deficiencies.
When I feel under my knee joint I can feel the nerve and when I flick it my lower leg tingles, this does not happen on my left leg. I now feel fasiculations mostly in my legs. I have had a doppler ultrasound my blood flow to the leg is normal. Have seen a neurologist and I am scheduled for a nerve conduction test Sept. 17. I am concerned about ALS or some other nerological condition, does this sound like ALS.
I am on Atenolol...and a healthy dose...50 mg in the morning..and 50 mg at night. I have read posts here where people really have trouble with it, but I just love it. It keeps my heartrate down---and (most...well...some..) of the time it helps with the palpitations. I had some dizziness when I first started taking it, but thats it. Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
My husband is 57 years old. In 2002 he had a quadruple CABG. In 2003, he had AAA repair & renal bypass both sides. He also had a stent in 2003. From the time of the CABG, his blood pressure went spiralling out of control. Even continued after the renal bypass. In 2006, the renal bypass had to be re-done as scar tissue had built up where the new arteries were connected to the old. Also, as a result, one kidney is pretty much gone completely. Artificial arteries were used this time.
Musculoskeletal System Joint pain or swelling or tenderness Stiffness of joints, back, neck Muscle pain or cramps Bone pain Heavy feeling in one or more limbs Neurological System Tremors or unexplained shaking (especially at night) Burning or stabbing sensations in the body Weakness or partial paralysis/stroke-like symptoms Pressure in the head Numbness in body, tingling, pinpricks Poor balance, dizziness, difficulty walking Increased motion sickness Lightheadedness, wooziness Sud
It swells on a daily basis and feels as though there is a 20lb weight wrapped around my leg. At night it is very difficult to fall asleep because the pain is more pronounced trying to relax. My doctor has yet to come up with a cause/treatment. Now, I'm experiencing this same burning & tearing in the outside of my left foot, real close to the ankle bone. This is always in pain since I bend my foot to move and walk. The pain has begun moving into my calf. I found this forum quite by chance.
MedHelp Health Answers